# SDR TWAA0103902

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND STRAP REPAIR AT LONGERON 20L, AT STA 223.  FABRICATED LONGERON SECTION FOR L20 FROM STA 200 TO 229 PER SPM 6-70-01, AND SRM 53-11-1 PAGE 25 AND 26.  ORDERED NEW LONGERON CLIP AT STA 200 PER SRM 53-11-1 PAGE 25 AND 26.  TREATED SURFACES PER SRM 51-10-3.  INSTALLED PER SRM 51-30-5, SRM 51-60-0, AND SRM 51-20-2.  SEALED PER SRM 51-20-0.
